MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing circuit set, coaxial

HAMILTON MEDICAL AG Breathing circuit set, coaxial
Model Number 260168
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.Hmag reference number: fsca-2026-05-03.Fda reference: res 99028.
 
Event or Problem Description
It was reported to hamilton medical ag, that: on (b)(6) 2026 the hamilton-t1 ventilator (pn 161006 / sn (b)(6) and breathing circuit set (pn unknown / lot unknown) passed pre-use check, but when connected to the patient displays "exhalation obstruction" alarm and cannot ventilate.Patient involvement with medical intervention (natural of medical intervention unknown) was reported.However, no patient, user or third party harm was reported.

Brand Name
Breathing circuit set, coaxial
Common Device Name
Breathing circuit set, coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25359469
Report Number3001421318-2026-00348
Device Sequence Number13258209
Product Code BZO
UDI-Device Identifier07630002802987
UDI-Public(01)07630002802987
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260168
Device Catalogue Number260168
Device Lot Number203033
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAMILTON-T1 (PN 161006 / SN (B)(6)
Patient SexUnknown